# SDR LYNX0005

- Difficulty date: January 9, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 277 hours, 225 cycles
- Engine: Pwc PW150A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Part serial: 788
- Condition: Failed
- Location: Cockp;It
- Part time: 277 hours, 225 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL 250, THE FO WINDSHIELD OUTER PANE SHATTERED. CREW DECLARED AN EMERGENCY AND DIVERTED TO COS. MAINTENANCE WENT TO COS AND INSTALLED A NEW WINDSHIELD.
